Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/42291
Title: A Criterion for the Asymptotic Stability of Singular Differential Systemsby the Linear Diagonal Approximation
Authors: Krasovskii, S. G.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2009
Citation: Krasovskii S.G. A Criterion for the Asymptotic Stability of Singular Differential Systemsby the Linear Diagonal Approximation// Differential Equations. – 2009. – Vol. 42. – P. 1-7.
Abstract: Для системы еу = A(t)y + Q(t)y, у € En, e> 0, t> 0, с непрерывной диагональной матрицей A(t), \\A(t)\\ <M< +∞, t> 0, и произвольными кусочно-непрерывными достаточно малыми возмущениями Q(t) получены необходимые и достаточные условия стремления к нулю (при фиксированных t) при е -> +0 всех решений y(t,уо,е), у(0,уо,е) на всяком бесконечном промежутке положительной полуоси, не содержащем начального момента.
URI: http://elib.bsu.by/handle/123456789/42291
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
Красовский_3.pdf133,59 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.